# SDR JR2R20220911111

- Difficulty date: September 11, 2022
- Submitted: September 11, 2022
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 11,846 hours, 6,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091887001
- Condition: None
- Location: Zone 100
- Part time: 11,846 hours, 6,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STR 22R BETWEEN FR76 AND FR77 HAS MISDRILLED HOLE
